# SDR IPXA2025011768891

- Difficulty date: December 6, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: F5397134701000
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFERRAL:AFT CARGO UPPER AFT SEAL STRIKER DAMAGED BY GROUND CREW DURING LOAD. VERIFIED REPLACEMENT OF SEAL DEPRESSOR SUPPORT ANGLE AT FR65 IAW SRM 51-40-21.
